# SDR ALG2003F00093

- Difficulty date: September 4, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N15Q
- Make and model: Bell 206B
- Aircraft serial: 2235
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, AT 300 FT, THE PILOT REDUCED POWER FROM 90 PERCENT TORQUE TO 80 PERCENT TORQUE AND STARTED A RIGHT TURN, HE HEARD A LOUD NOISE AND THE HELICOPTER YAWED 20 FT TO THE LT, HE REDUCED POWER TO 50 PERCENT AND LANDED, UPON LANDING THE MECHANIC CHECKED THE ENGINE COMPRESSOR AND REPLACED THE BLEED VALVE, HE ALSO COMPLIED WITH PNEUMATIC CHECK, OPS CHECK AND POWER CHECK WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
